Jump to content
Sign in to follow this  
Isabelle49

New symptom this week

Recommended Posts

Finished a round of chemo a week ago Thursday and received Neulasta on Friday. I did feel the effects of the Neulasta primarily lower back and spine, a pulsating sensation that increased in intensity. Wasn’t a true pain, but concerned me that something might rupture. That was only for a day or two and was very intermittent. The new symptom is that every day I start to feel queasy at the same time, about 4:30 pm. Didn’t have this symptom the week after prior chemos. Taste has improved and eating whatever, gaining weight back. Wondering if this could be a part of the Neulasta effect or am I developing a sort of PTST, since I have one more week before chemo starts again. Taking Ativan for it which does help and doesn’t have that mouth drying effect that phenergan does. Thanks all. Blessings.

Share this post


Link to post
Share on other sites

Hi Isabelle,

The other chemo warriors might have a better answer however it seems to me that the timing of the queasiness is correlated to a chemo side effect, not PTSD. 

You could try brewing your own ginger tea by taking gobs of fresh ginger, two tablespoons of fresh lemon juice with a little bit of organic honey over 8 cups of boiling water. Makes a nice iced tea. 

How many more to go at this point? Lock and load that wedding is coming up soon!

Michelle

Share this post


Link to post
Share on other sites

Thanks Michelle. Will get some ginger tea, love ginger. At this point one more round of chemo, unless next scan required a change. Yes that wedding is real soon, 2 months to go!!! Blessings

Share this post


Link to post
Share on other sites
Sign in to follow this  

×
×
  • Create New...